Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amphetamine-barbiturates- to ED_UK

Posted by paulbwell on November 29, 2004, at 3:58:43

In reply to Re: Amphetamine-barbiturates- to paulbwell, posted by ed_uk on November 29, 2004, at 2:08:56

> Hi,
> One of the authors of my psycho-pharm textbook reports hallucinating on Benzedrine. At the time, he says he had no idea a 'harmless' inhaler could be responsible!
> Ed.


Unusual reaction. Perhaps the author liked the inhalers a little to much? and consumed-Inhaled more than 1? for this to happen :)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paulbwell thread:420974